• Block No.815/2, Plot 3/1/A, Opp.Kan Alloys,Nr.Gajanand Food, At. Santej, Gujarat.

Paracetamol 100 mg. Oral Drops

BRAND NAME :- MOLTREX DROPS
COMPOSITION :- Paracetamol 100 mg. Oral Drops
MRP :- 27.00 PACK :- 15 ML

Product Enquiry

Product description

BRAND NAME :- MOLTREX DROPS
COMPOSITION :- Paracetamol 100 mg. Oral Drops
MRP :- 27.00 PACK :- 15 ML

* The ever trusted agent for Relief from Fever

– Selective cox-2 inhibition ensures minimal side effects.
– Effective analgesic and anti-pyretic action.

* Indications :
– Mild to moderate pain
– Effective Relief from Fever

Reviews

There are no reviews yet.

Be the first to review “Paracetamol 100 mg. Oral Drops”